Skip to main content
Research

Publications: Dr Shu Sasaki

Sasaki S ( 2018 ) . Integral models of Hilbert modular varieties in the ramified case, deformations of modular Galois representations, and weight one forms . Inventiones mathematicae vol. 215 , ( 1 ) 171 - 264 .
KASSAEI PL, SASAKI S, TIAN Y ( 2014 ) . Modularity lifting results in parallel weight one and applications to the Artin conjecture: the tamely ramified case . Forum of Mathematics Sigma vol. 2 ,
Sasaki S ( 2013 ) . On Artin representations and nearly ordinary Hecke algebras over totally real fields . Documenta Mathematica
Sasaki S ( 2010 ) . Analytic continuation of overconvergent Hilbert eigenforms in the totally split case . Compositio Mathematica vol. 146 , ( 3 ) 541 - 560 .